# SDR ASOA201001603

- Difficulty date: October 18, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 16,074 hours, 11,193 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670335583
- Condition: Corroded
- Location: Bs 573-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL BETWEEN FS 573.00 AND FS 677.00 HAS CORROSION.  MINOR GRANULAR AND PITTING FOUND, RECOMEND CORROSION REMOVAL AND TREATMENT.   CONTINUE CLEANING SEAT TRACK.  UPON FUTHER CORROSION REMOVAL THE FREQUENCY OF THE MINOR PITTING ON THE SEAT TRACK IS NOT WITHIN LIMITS IAW SRM 53-31-49, PARA.3(B).   REMOVED SEAT TRACK IAW AMM 53-00-49-000-801.   INSTALLED SENT TRACK BETWEEN FS 573.00 AND FS 677.00. IAW AMM 53-00-49-400-801-A03.
